ArteMie journey with Humira
#1
Day zero on Humira =] Here you'll find my updates.

After a lot of "yeah but no but yeah but no but" I caved in and had my first Humira shots today for Psoriasis. It's been six hours now and I feel great. No side effects. First subcutaneous shot set by the Dermatologist, second one by me. Easy peasy =]
PASI score given to me is 11.5. Moderate to severe.

Lets see how this goes  [Image: rolleyes.gif] 

   ArteMie



[Group Specific]
Quote
#2
Good Luck !!

Thumb
Quote
#3
Good luck Artemie, I've subscribed to updates.
Quote
#4
I'll be following with great interest
Here's hoping to read of your success ... so glad the first shots were easy for you Thumb
Quote
#5
hi,

day 5 on Humira. We have thinning of lesions! Absolutely looking less aggressive. Besides tired day yesterday (after wine on saturday night) no side-effects what so ever. 

But:
Before starting I had to do blood work, among which TBC blood work; the skin test came out good,all fine, so I was preliminary started on Humira last thursday, the 29th of june.

But ....the blood work just came out today and apparantly my count is high on TBC, the dermatologist said. She was surprised because the skin test was perfect.  if all's not good; stop Humira, 3 months of antibiotics (!) , restart Humira. yuck! 

I haven't been to any countries outside Western Europe but in 1999 been in close contact with someone with open TBC (who didn't know it at the time himself)

dermatologist is gonna talk with other team members to see what should be done. 


Anyone any opinions / experience on wether this could cause a high TBC blood count? I'm not keen on stopping, 3 months of antibiotics and restarting, of course.
Quote
#6
Is that tuberculosis? I'm just wondering what the skin test is, is it the one you get with little pin pricks to see if you react? When I went on Humira they did a blood test and chest X-ray for tb.

I suppose if there's a chance you have latent tb it's very much worth doing the three months of antibiotics, though it's annoying. You really don't want to contract the disease!
Quote
#7
(Mon-03-07-2017, 17:58 PM)Turnedlight Wrote:

[To see links please register here]

Is that tuberculosis? I'm just wondering what the skin test is, is it the one you get with little pin pricks to see if you react? When I went on Humira they did a blood test and chest X-ray for tb.

I suppose if there's a chance you have latent tb it's very much worth doing the three months of antibiotics, though it's annoying. You really don't want to contract the disease!

Yes I was thinking Artemie meant tuberculosis (TB)

I wouldn't have thought they will keep you on Humira if there is a chance of you having TB.  Confused
Quote
#8
well, been doing some reading online. Latent TB (tuberculosis) is quite common and doesn't have to mean a thing UNLESS you are so ill your immune system is compromised. Or you take anti-TNF-a medicines like Humira and the other biologicals that work on Psoriasis.

So, docs' gonna call me back before my next due shot coming thursday, but it looks to me like my Humira journey will have to be postponed. Bugger! But better that than contracting open TB or maybe being so severely sick sometimes in the magic future, weakened immune system and then get TB.

And I've been such a good girl (on weekdays) , never had to take antibiotics, never more than a flue... 

Ah well, tnx for replies, let's wait to see what the doctors say.


   ArteMie
Quote
#9
Well the good thing is they are being cautious Artemie.... it's a pain in the bum, but better to be safe than sorry

If they do stop the humira, hopefully they will give you a cream or Enstilar which although topical it could be successful while they are getting you sorted out

Good luck and let's hope it's not latent TB and I agree with Turnedlight 3 months antibiotics should clear anything up Thumb
Quote
#10
oh no! Hope they can get you on a good treatment, can they give you something else or do you have to wait 3 months and finish the antibiotics first?

Enstilar is a very nice ointment, the foam is very easy to apply, however, it doesn´t work as well as the fatty creams.

I also have pro-topic ointment now, wich I love , but also hate on the other hand. It is really effective and no chance of thinning the skin because it does not contain steroids. On the other hand, it gives a bad itch as a side effect, but it works like magic....so yeah, I love it afterwards, but hate the first few hours...
Quote


Possibly Related Threads…
Thread Author Replies Views Last Post
  Bimzelx for psoriatic arthritis Fred's journey Fred 279 287,207 Sat-29-08-2026, 20:30 PM
Last Post: Fred
  Jims journey on Skilarence jiml 295 362,115 Thu-17-04-2025, 11:05 AM
Last Post: Angie
  Stelara to Humira change ccarr06 6 6,977 Tue-31-12-2024, 15:18 PM
Last Post: Forest Walker
  Kat's Skyrizi Journey Part 2 Kat 120 121,574 Fri-22-11-2024, 15:08 PM
Last Post: Fred
  The Journey Begins! AGAIN!!!! pingu 10 12,467 Tue-17-09-2024, 17:44 PM
Last Post: mataribot



Users browsing this thread: 2 Guest(s)